# SDR YV3R2019021100015

- Difficulty date: January 1, 2019
- Submitted: February 11, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: HP-15
- Make and model: Robsin R44
- Aircraft serial: 2532
- Aircraft time: 90 hours
- Engine: Lyc O540F1B5
- Engine time: 90 hours
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6004
- Part serial: 200726
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MANIFOLD PRESSURE GAGE IS INOPERATIVE, NEEDLE GETTING STUCK.
